# SDR R61A2021110500877

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000140
- Aircraft time: 34,624 hours, 22,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 12017
- Condition: Inoperative
- Location: Zone 100
- Part time: 14,964 hours, 10,466 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING, L2 SERVICE DOOR, AND CEILING PANEL ABOVE L2 DOOR EMERGENCY LIGHTS SHUT OFF BEFORE 15 MINUTES. R&R #3 EMERGENCY BATTERY POWER UNIT.
